Wales, J. (2010). Diabetes. In: Acta Paediatrica. , , (1-1). .

Author Wales, J.
Title of paper Diabetes
Proceedings title Acta Paediatrica   Check publisher's open access policy
Publication Year 2010
Sub-type Published abstract
ISSN 0803-5253
Volume 99
Start page 1
End page 1
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 16 Sep 2015, 16:20:10 EST by System User